# SDR AALA980305

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 7002403
- Condition: Missing
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EVACUATION ALERT MODULE WAS MISSING AT FLIGHT ATTENDANT STATION RIGHT SIDE NEAR MID GALLEY.  REPLACED MISSING EMERGENCY EVACUATION ALERT MODULE AT FLT ATTENDANT STATION RIGHT SIDE NEAR MID GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
